# SDR C2XA03SH053

- Difficulty date: March 16, 2003
- Submitted: March 16, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 6,226 hours, 6,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LEFT HAND OMEGA BEAM RAMP ANGLE BETWEEN FRAMES 19 AND 20 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE SECTION AND PERFORMED AN ANGLE REPAIR IAW EMB 135 SRM 53-21-40.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
